# SDR CALA2022051601257

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 39,187 hours, 21,504 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Faulty
- Location: 1 And 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2000FT ON TAKEOFF AIRBLEED 1 FAUT FOLLOWEDBY AIR BLEED 2 FAULT.R ESET BLEEDS BUT BOTH LOCKED FOR POSITIVE FIX UNLOCKING FOR FIX POST FLIGHT REPORT FAULTED E1 PRESSURE REGULATOR VALVE (PRV) REMOVED & REPLACED REF AMM 36-11-52-400-010-B.PERFORMED POWER ASSURANCE TEST 11 REF AMM 71-00-00-710-013-CO.ALL ENGINE PARAMETERS NORMAL
